# SDR FDEA201107052573

- Difficulty date: July 5, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N855264
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR 2 DOOR CUT-OUT, AFTER REMOVAL OF THRESHOLD LWR SUPPORT.   CORROSION FOUND BETWEEN STA 1400-1405.  REPAIR CARRIED OUT ON AFT LWR CARGO NR 2 DOOR CUT-OUT AREA IAW EA F-5321-152512.  REPAIR IS CLASSIFIED AS MAJOR.
